# SDR ASOA2015011312043

- Difficulty date: December 11, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 29,349 hours, 20,571 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE INLET COWL HAS A DENT JUST FWD OF FADEC ACCESS PANEL.  COMPLIED WITH PERMANENT REPAIR IAW SRM 54-11-01.  CLEANED AREA OF DENT AND MEASURE DAMAGE 2.0" LONG X 1.6" WIDE X 0.075" DEEP FOUND DENT OUT OF LIMITS IAW SRM 54-11-01-101-001-A01.
